Chris James Posted February 3, 2014 Report Share Posted February 3, 2014 Another side effect of bullying? No one really knows, but this is bad news for teen health. http://abcnews.go.com/Health/wireStory/steroid-higher-gay-bi-teen-boys-22341857 All along health professionals have focused on the psychological effects of bullying. A kid would have to be desperate to begin steroid use in hopes of developing a muscular body and the strength to fight back. I think we all know that DNA is responsible for the bodies we have. Just because a young boy is slender doesn't mean he displays any gay traits. In my younger days I knew gay boys that were football players in size and strength, the gene pool contains all kinds of individuals. But just as any kind of drug use is unhealthy, steroids affect the body and mind of developing boys. Something must be done to prevent this kind of damage, and again the focus should be on the bullies. We need harsher penalties for those who would assault either verbally or physically. Parents and schools must be held accountable if they tolerate such behavior. Things need to change. Quote Link to comment
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.